# SDR HALA20251006303

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 44,969 hours, 7,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND HP FUEL FILTER SUPPORT BRACKET BROKEN WHILE CARRYING OUT TASK CARD # 330-783201-R2-1-1.   REMOVED AND REPLACED SUPPORT BRACKET PER AMM SUBTASK 73-11-42-420-052-A.  A/C OK TO CONTINUE SERVICE.
